It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Just be careful and watch for side effects. My daughter started on Concerta last April and stopped the last day of school. She started back again when school started in August. In January of this year she began clearing her throat constantly and nothing helped. Two weeks ago she began having motor tics and we learned her throat clearing was a vocal tic. We stopped the medicine two weeks ago and she is still having tics. We will be seeing a neurologist on Tuesday. I can't say the tics are from the medicine in our case, but it is a side effect. I am very anxious to talk with the pediatric neurologist. I want what is best for my child physically and academically. I hate to see her grades falling, but they already are. Homework in the afternoon and evenings was a nightmare in the past and the Concerta had been such a blessing in helping her stay focused. We also have no family history of tics.

Best of luck!
darkchocolate





All times are GMT -7. The time now is 05:59 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!